# SDR ABXA20170623072

- Difficulty date: June 23, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 60,322 hours, 43,053 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 0986
- Condition: Damaged
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED THE LEFT BUSS BECAME ISOLATED AND COULD NOT POWER IT WITH THE APU. EICAS MESSAGES FOR THE LT AC BUSS OFF DISPLAYED AND LT GENERATOR OFF LIGHT ILLUMINATED. DIVERTED AND DECLARED AN EMERGENCY.  THE AIRPLANE WAS GROUNDED AND WIRING WAS CHECKED IAW FAULT ISOLATION MANUAL . THE LEFT GENERATOR CONTROL UNIT WAS FOUND WITH PIN C12 PUSHED IN. THE GENERATOR CONTROL UNIT WAS REPLACED AND THE LEFT GENERATOR CONTROL SYSTEM OPERATED NORMAL. THE CAUSE OF THE PUSHED-IN PIN IS UNKNOWN.
